Anyway, I'll continue to use the Optune for the time being, but it doesn't make me feel like crap. The pattern of the chemo in the past few months was that I'd take it for five days, and then the nausea would kick in after the last dose, sometimes a couple days after. My neuro-oncologist said that this was a normal development as the body got more saturated with the chemo over time. This round I started feeling nauseated enough after my third dose that I began taking extra anti-nausea medication during the day. (Usually I just took the anti-nausea meds right before I took the chemo and went to bed.) Based on my last two rounds, I have five or so days of nausea ahead of me, and then I hope I can stop taking so many damned pills and start the recovery process. My previous neuro-oncologist said it could take a few months for me to get back to my status quo ante. I'm hoping I have a head start, but we shall see.
In the meantime, hallelujah, and get thee behind me, chemo! You will not be missed.